# SDR SWAA2019040431364

- Difficulty date: March 7, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11345
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE ENTRY DOOR, RADIUS OF FRAME CRACKED AT BS. 313, STR. 5L.   REPAIRED FRAME PER EA AND ER.
